# SDR HNAA2025080500527

- Difficulty date: May 20, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEG RH UPPER TRUNNION IS CORRODED.  REMOVED AND INSTALLED NEW RH NLG TRUNNION IAW ETD2025-145-922078 AND EO1-53-25-0206.
